# SDR IXXA20250403001

- Difficulty date: April 3, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 68,045 hours, 26,231 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 287N131423
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLES, AND HARDWARE FOR EWIS CLAMPS AND HYDRAULIC BLOCK CLAMPS ARE CORRODED AT LEFT WING FUEL TANK REAR SPAR JUST ABOVE FORWARD TRUNNION
